Scaling corrections: site percolation and Ising model in three dimensions



Downloads per month over past year

Ballesteros, H.G. and Fernández Pérez, Luis Antonio and Martín Mayor, Víctor and Muñoz Sudupe, Antonio and Parisi, G. and Ruiz Lorenzo, J. J. (1999) Scaling corrections: site percolation and Ising model in three dimensions. Journal of Physics A-Mathematical and General, 33 (1). pp. 1-13. ISSN 0305-4470

[thumbnail of FernándezPérezLuisAntonio83LIBRE PREPRINT.pdf]

Official URL:


Using Finite-Size Scaling techniques we obtain accurate results for critical quantities of the Ising model and the site percolation, in three dimensions. We pay special attention in parameterizing the corrections-to-scaling, what is necessary to put the systematic errors below the statistical ones.

Item Type:Article
Additional Information:

© 1999 IOP Publishing Ltd. We acknowledge interesting discussions with D Stauffer and R Ziff. We thank CICyT (AEN97-1708 and AEN97-1693) for partial financial support. The computations have been carried out using the RTNN machines at Universidad de Zaragoza and Universidad Complutense de Madrid.

Uncontrolled Keywords:Critical exponents; Renormalization group: Critical-behavior; Series.
Subjects:Sciences > Physics
Sciences > Physics > Physics-Mathematical models
ID Code:40749
Deposited On:18 Jan 2017 10:45
Last Modified:18 Jan 2017 10:45

Origin of downloads

Repository Staff Only: item control page